# SDR DALA2017122608889

- Difficulty date: December 26, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 51,270 hours, 24,166 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE ROW 24 SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE BEHIND THE SIDEWALL PANEL BY ROW 24.  REPAIRED WIRE IAW SWP 20-90-03. OPS CHECKED GOOD.
